MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 55; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 28 55; BI MENTUM LINER
Catalog Number DS10015528
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Physical Asymmetry (4573)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was revised with the cup changed position and added leg length.Original cup spun, was well fixed at revision and hip was impinging at new cup position.There was no loosening.Doi: (b)(6) 2022 dor: (b)(6) 2024 affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary although distributed by medtech orthopaedics joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the medtech orthopaedics customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The following investigation was provided by the supplier legal manufacturer: technical investigation: review of the bi-mentum pressfit cup 55 manufacturing file ¿ lot 1907147a: production: (b)(4) units from of lot 122256012 were manufactured on 11/06/2019.Dimensional and roughness controls comply with serf specifications.The manufacturing file was checked for conformity by the release department on 11/18/2019.Review of the bi-mentum pe liner 28/55 manufacturing file ¿ lot 1909313a: production: (b)(4) units from of lot 122606002 were manufactured on 03/26/2020.Dimensional and roughness controls comply with serf specifications.The manufacturing file was checked for conformity by the release department on 03/30/2020.Both of files show no anomalies.No other complaints have been reported regarding these two lots numbers.In the absence of the devices, it was not possible to conduct a technical investigation.Manufacturing data comply with serf specifications.No additional information has been provided to identify the cause of the revision or to demonstrate whether the serf implants are the source of the event.Conclusion as a result, the cause of the revision cannot be demonstrated or determined.As part of medtech orthopaedics quality process all devices are manufactured, inspected, and released to approved specifications.No further investigation with regard to this complaint is required.The supplier will continue to monitor for trends.Review of the bi-mentum pe liner 28/55 manufacturing file ¿ lot 1909313a: production: (b)(4) units from of lot 122606002 were manufactured on 03/26/2020.

Brand Name
BI MENTUM PFRK PE LINER 28 55
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key18987854
Report Number1818910-2024-150009
Device Sequence Number16860895
Product Code LZO
UDI-Device Identifier03662200015689
UDI-Public03662200015689
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2024
Report Date (Section F) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberDS10015528
Device Lot Number1909313A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2024
Event Location Hospital
Date Report to Manufacturer03/21/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/11/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PFIT CUP 55.; DELTA CER HEAD 12/14 28MM +1.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale